E. N. Aksan and A. Ozdes, Numerical solution of the Korteweg-de Vries equation by Galerkin Bspline finite element method, Appl. Math. Comput, vol.175, pp.1256-1265, 2006.

U. M. Ascher, S. J. Ruth, and B. Wetton, Implicit-Explicit Methods for Time-Dependent Partial Differential Equations, SIAM Journal on Numerical Analysis, vol.32, issue.3, pp.797-823, 1995.
DOI : 10.1137/0732037

U. M. Ascher, S. J. Ruth, and R. J. Spiteri, Implicit-explicit Runge-Kutta methods for time-dependent partial differential equations, Applied Numerical Mathematics, vol.25, issue.2-3, pp.25-151, 1997.
DOI : 10.1016/S0168-9274(97)00056-1

G. A. Baker, V. A. Dougalis, and O. A. Karakashian, Convergence of Galerkin approximations for the Korteweg-de Vries equation, Convergence of Galerkin Approximations for the Korteweg-de Vries equation, pp.419-433, 1983.
DOI : 10.1090/S0025-5718-1983-0689464-4

Y. U. Berezin and V. I. Karpman, Nonlinear evolution of disturbances in plasmas and other dispersive media, Soviet Physics Jetp, vol.24, issue.5, pp.1049-1055, 1967.

J. L. Bona, V. A. Dougalis, and O. A. Karakashian, Fully discrete galerkin methods for the korteweg-de vries equation, Computers & Mathematics with Applications, vol.12, issue.7, pp.859-884, 1986.
DOI : 10.1016/0898-1221(86)90031-3

N. D. Bueno and C. Mastroserio, Explicit methods based on a class of four stage fourth order Runge- Kutta methods for preserving quadratic invariants, J. of Comput. and Appl. Math, vol.20, pp.247-260, 1996.

J. C. Butcher, A histoty of Runge-Kutta methods, Appl. Num. Math, vol.25, pp.151-167, 1997.

M. Calvo, D. Hernández-abreu, J. I. Montijano, and L. Rández, On the Preservation of Invariants by Explicit Runge--Kutta Methods, SIAM Journal on Scientific Computing, vol.28, issue.3, p.868885, 2006.
DOI : 10.1137/04061979X

M. Calvo, M. P. Laburta, J. I. Montijano, and L. Rández, Runge???Kutta projection methods with low dispersion and dissipation errors, Advances in Computational Mathematics, vol.227, issue.15, pp.41-231251, 2015.
DOI : 10.1007/s10444-014-9355-2

C. Canuto, M. Hussaini, A. Quarteroni, and T. Zang, Spectral Methods, Evolution to Complex Geometries and Applications to Fluid Dynamics, 2007.

G. F. Carey and Y. Shen, Approximations of the KdV equation by least squares finite elements, Computer Methods in Applied Mechanics and Engineering, vol.93, issue.1, pp.1-11, 1991.
DOI : 10.1016/0045-7825(91)90112-J

G. Cohen and P. Monk, Gauss point mass lumping schemes for Maxwell's equations, Numerical Methods for Partial Differential Equations, vol.114, issue.1, pp.63-88, 1998.
DOI : 10.1002/(SICI)1098-2426(199801)14:1<63::AID-NUM4>3.0.CO;2-J

G. J. Cooper, Stability of runge-kutta methods for trajectory problems IMA Journal of Numerical Analysis, pp.1-13, 1987.

M. O. Deville, P. F. Fischer, and E. H. Mund, High-order methods for incompressible fluid flow, 2002.

D. Dutykh, T. Katsaounis, and D. Mitsotakis, Finite volume methods for unidirectional dispersive wave models, International Journal for Numerical Methods in Fluids, vol.459, issue.6, pp.71-717, 2013.
DOI : 10.1002/fld.3681

URL : https://hal.archives-ouvertes.fr/hal-00538043

L. R. Gardner, G. A. Gardner, and A. H. Ali, Simulations of solitons using quadratic spline finite elements, Computer Methods in Applied Mechanics and Engineering, vol.92, issue.2, pp.92-231, 1991.
DOI : 10.1016/0045-7825(91)90241-W

J. L. Guermond, R. Pasquetti, and B. Popov, Entropy viscosity method for nonlinear conservation laws, Journal of Computational Physics, vol.230, issue.11, pp.4248-4267, 2011.
DOI : 10.1016/j.jcp.2010.11.043

H. Holden, K. H. Karlsen, and N. H. Risebro, Operator Splitting Methods for Generalized Korteweg???De Vries Equations, Journal of Computational Physics, vol.153, issue.1, pp.203-222, 1999.
DOI : 10.1006/jcph.1999.6273

T. J. Hugues, G. R. Feijoo, L. Mazzei, and J. B. Quincy, The variational multiscale method -a paradigm for computational mechanics, Comput. Methods in Appl. Mech. Engrg, pp.166-169, 1998.

A. Iserles and A. Zanna, Preserving algebraic invariants with Runge???Kutta methods, Journal of Computational and Applied Mathematics, vol.125, issue.1-2, pp.69-81, 2000.
DOI : 10.1016/S0377-0427(00)00459-3

URL : http://doi.org/10.1016/s0377-0427(00)00459-3

T. Kappeler and P. Topalov, Global wellposedness of KdV in $H^{-1}({\mathbb T},{\mathbb R})$, Duke Mathematical Journal, vol.135, issue.2, pp.327-360, 2006.
DOI : 10.1215/S0012-7094-06-13524-X

G. E. Karniadakis and S. J. Sherwin, Spectral hp element methods for CFD, 1999.

R. M. Kirby and G. E. Karniadakis, De-aliasing on non-uniform grids: algorithms and applications, Journal of Computational Physics, vol.191, issue.1, pp.249-264, 2003.
DOI : 10.1016/S0021-9991(03)00314-0

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

V. I. Karpman, An asymptotic solution of the Korteweg-De Vries equation, Physics Letters A, vol.25, issue.10, pp.708-709, 1967.
DOI : 10.1016/0375-9601(67)90953-X

P. D. Lax and C. D. Levermore, The small dispersion limit of the Korteweg-de Vries equation. I, Comm. on Pure and Appl, Math. XXXVI, pp.253-290, 1983.

Y. Maday and A. T. Patera, Spectral element methods for the incompressible Navier-Stokes equations State-of-the-Art Surveys in Computational Mechanics, pp.71-143, 1989.

Y. Maday, S. M. Kaber, and E. Tadmor, Legendre Pseudospectral Viscosity Method for Nonlinear Conservation Laws, SIAM Journal on Numerical Analysis, vol.30, issue.2, pp.321-342, 1993.
DOI : 10.1137/0730016

J. W. Miles, The Korteweg-de Vries equation: a historical essay, Journal of Fluid Mechanics, vol.1, issue.-1, pp.131-147, 1984.
DOI : 10.1103/PhysRevLett.19.1095

J. P. Ohlsson, P. Schlatter, P. F. Fischer, and D. S. Henningson, Stabilization of the Spectral-Element Method in Turbulent Flow Simulations, Lecture Notes in Computational Science and Engineering, vol.76, pp.449-458, 2011.
DOI : 10.1007/978-3-642-15337-2_43

L. Pareschi and G. Russo, Implicit-Explicit Runge-Kutta schemes for stiff systems of differential equations, Recent trends in numerical analysis, pp.269-288, 2000.

A. T. Patera, A spectral element method for fluid dynamics: Laminar flow in a channel expansion, Journal of Computational Physics, vol.54, issue.3, pp.468-488, 1984.
DOI : 10.1016/0021-9991(84)90128-1

J. M. Sanz-serna and I. Christie, Petrov-Galerkin methods for nonlinear dispersive waves, Journal of Computational Physics, vol.39, issue.1, pp.94-102, 1981.
DOI : 10.1016/0021-9991(81)90138-8

J. M. Sanz-serna, An explicit finite-difference scheme with exact conservation properties, Journal of Computational Physics, vol.47, issue.2, pp.47-199, 1982.
DOI : 10.1016/0021-9991(82)90074-2

J. Shen, A New Dual-Petrov-Galerkin Method for Third and Higher Odd-Order Differential Equations: Application to the KDV Equation, SIAM Journal on Numerical Analysis, vol.41, issue.5, pp.1595-1619, 2003.
DOI : 10.1137/S0036142902410271

E. Tadmor, Convergence of Spectral Methods for Nonlinear Conservation Laws, SIAM Journal on Numerical Analysis, vol.26, issue.1, pp.30-44, 1989.
DOI : 10.1137/0726003

T. R. Taha and M. J. Ablowitz, Analytical and numerical aspects of certain nonlinear evolution equations. III. Numerical, Korteweg-de Vries equation, Journal of Computational Physics, vol.55, issue.2, pp.55-231, 1984.
DOI : 10.1016/0021-9991(84)90004-4

C. J. Xu and R. Pasquetti, Stabilized spectral element computations of high Reynolds number incompressible flows, Journal of Computational Physics, vol.196, issue.2, pp.680-704, 2004.
DOI : 10.1016/j.jcp.2003.11.009

N. Yi, Y. Huang, and H. Liu, A direct discontinuous Galerkin method for the generalized Korteweg???de Vries equation: Energy conservation and boundary effect, Journal of Computational Physics, vol.242, pp.351-366, 2013.
DOI : 10.1016/j.jcp.2013.01.031

R. Winther, A Conservative Finite Element Method for the Korteweg-de Vries Equation, Mathematics of Computation, vol.34, issue.149, pp.23-43, 1980.
DOI : 10.2307/2006219

N. J. Zabusky and M. D. , Interaction of "Solitons" in a Collisionless Plasma and the Recurrence of Initial States, Physical Review Letters, vol.15, issue.6, pp.240-243, 1965.
DOI : 10.1103/PhysRevLett.15.240

S. I. Zaki, A quintic B-spline finite elements scheme for the KdVB equation, Computer Methods in Applied Mechanics and Engineering, vol.188, issue.1-3, pp.121-134, 2000.
DOI : 10.1016/S0045-7825(99)00142-5